# SDR SWIA200616372

- Difficulty date: March 3, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 10,462 hours, 9,100 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5768
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 8,296 hours, 7,166 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT SPLRS FAULT STATUS MESSAGE ON ED2 RECEIVED DURING TAXI.  REPLACED FLT SPLRS PCU ON THE OUTBOARD SIDE IAW MM 27-62-01.  OPERATIONAL CHECK GOOD.
